# SDR AWXA960023

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Bs 2087-8077
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT NR 3888 - DURNG C-CHECK INSPECTION, FOUND SURFACE CORROSION AT DUMMY RAIL STATION 2087, FR 16 TO STATION 8077, FR 20 Y-765.  CORROSION REPLACED SEAT TRACK DUMMY RAIL PER SRM 51-42-11.  (M)
